# SDR A6WA201441516

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LWR FWD FLOOR SUPPORT CLEAT ON CUT OUT AT FS 320.00 & RBL43 IS CORRODED.  R & R LWR FWD FLOOR SUPPORT CLEAT WITH NEW SERVICEABLE PART IAW SRM 51-42-21 & 51-40-11.
